# SDR IXXA2022050303

- Difficulty date: May 3, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767-200
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 7100 · Powerplant System
- Part: Sleeve
- Part number: 31413102
- Part serial: DL004
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE EXHAUST SLEEVE HAS A HOLE WORN ON THE LEADING EDGE AT 7 O'CLOCK POSITION
